# SDR FDEA202204150970

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 1640STR14L  INTERCOSTAL HAS ELONGATED/ DAMAGED FASTENER  HOLES REMOVED, FABRICATED AND INSTALLED NEW WEB 143N8735-3 , IAW B757-2 DWG 146N8735   REV: C
